Centre de diffusion de revues académiques mathématiques

 
 
 
 

Journées équations aux dérivées partielles

Table des matières de ce volume | Article précédent | Article suivant
Sebastian Herr
Energy Critical nonlinear Schrödinger equations in the presence of periodic geodesics
Journées équations aux dérivées partielles (2010), Exp. No. 10, 10 p., doi: 10.5802/jedp.67
Article PDF
Class. Math.: 35Q55
Mots clés: energy critical nonlinear Schrödinger equations, global well-posedness, critical function spaces, Strichartz estimates

Résumé - Abstract

This is a report on recent progress concerning the global well-posedness problem for energy-critical nonlinear Schrödinger equations posed on specific Riemannian manifolds $M$ with small initial data in $H^1(M)$. The results include small data GWP for the quintic NLS in the case of the $3d$ flat rational torus $M=\mathbb{T}^3$ and small data GWP for the corresponding cubic NLS in the cases $M={\mathbb{R}}^2\times \mathbb{T}^2$ and $M={\mathbb{R}}^3\times \mathbb{T}$. The main ingredients are bi-linear and tri-linear refinements of Strichartz estimates which obey the critical scaling, as well as critical function space theory. All results mentioned above have been obtained in collaboration with D. Tataru and N. Tzvetkov.

Bibliographie

[1] Vasily M. Babič, Eigenfunctions which are concentrated in the neighborhood of a closed geodesic, Zap. Naučn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 9 (1968), 15–63.  MR 242424 |  Zbl 0207.11001
[2] Jean-Marc Bouclet and Nikolay Tzvetkov, Strichartz estimates for long range perturbations, Amer. J. Math. 129 (2007), no. 6, 1565–1609.  MR 2369889 |  Zbl 1154.35077
[3] Jean Bourgain, Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations. I. Schrödinger equations, Geom. Funct. Anal. 3 (1993), no. 2, 107–156.  MR 1209299 |  Zbl 0787.35097
[4] —, On Strichartz’s inequalities and the nonlinear Schrödinger equation on irrational tori, Mathematical aspects of nonlinear dispersive equations, Ann. of Math. Stud., vol. 163, Princeton Univ. Press, Princeton, NJ, 2007, pp. 1–20.  Zbl 1169.35054
[5] Nicolas Burq, Patrick Gérard, and Nikolay Tzvetkov, Strichartz inequalities and the nonlinear Schrödinger equation on compact manifolds, Amer. J. Math. 126 (2004), no. 3, 569–605.  MR 2058384 |  Zbl 1067.58027
[6] —, Bilinear eigenfunction estimates and the nonlinear Schrödinger equation on surfaces, Invent. Math. 159 (2005), no. 1, 187–223.  MR 2142336 |  Zbl 1092.35099
[7] —, Multilinear eigenfunction estimates and global existence for the three dimensional nonlinear Schrödinger equations, Ann. Sci. École Norm. Sup. (4) 38 (2005), no. 2, 255–301. Numdam |  MR 2144988 |  Zbl 1116.35109
[8] —, Global solutions for the nonlinear Schrödinger equation on three-dimensional compact manifolds, Mathematical aspects of nonlinear dispersive equations, Ann. of Math. Stud., vol. 163, Princeton Univ. Press, Princeton, NJ, 2007, pp. 111–129.  MR 2333209 |  Zbl 1180.35475
[9] Thierry Cazenave and Fred B. Weissler, The Cauchy problem for the critical nonlinear Schrödinger equation in $H^s$, Nonlinear Anal. 14 (1990), no. 10, 807–836.  MR 1055532 |  Zbl 0706.35127
[10] Hans Christianson, Cutoff resolvent estimates and the semilinear Schrödinger equation, Proc. Amer. Math. Soc. 136 (2008), no. 10, 3513–3520.  MR 2415035 |  Zbl 1156.35085
[11] James Colliander, Markus Keel, Gigliola Staffilani, Hideo Takaoka, and Terence C. Tao, Global well-posedness and scattering for the energy-critical nonlinear Schrödinger equation in $\mathbb{R}^3$, Ann. of Math. (2) 167 (2008), no. 3, 767–865.  MR 2415387 |  Zbl 1178.35345
[12] Jean Ginibre, Le problème de Cauchy pour des EDP semi-linéaires périodiques en variables d’espace [d’après Bourgain]., Séminaire Bourbaki. Volume 1994/95. Exposés 790-804, Société Mathématique de France. Paris: Astérisque. 237, Exp. No.796, 1996, (French), pp. 163–187. Numdam |  MR 1423623 |  Zbl 0870.35096
[13] Martin Hadac, Sebastian Herr, and Herbert Koch, Well-posedness and scattering for the KP-II equation in a critical space, Ann. Inst. H. Poincaré – AN 26 (2009), no. 3, 917–941, Erratum published at http://dx.doi.org/10.1016/j.anihpc.2010.01.006. Numdam |  MR 2526409 |  Zbl 1188.35162
[14] Sebastian Herr, Daniel Tataru, and Nikolay Tzvetkov, Strichartz estimates for partially periodic solutions to Schrödinger equations in $4d$ and applications, (in preparation). arXiv
[15] —, Global well-posedness of the energy critical Nonlinear Schrödinger equation with small initial data in $H^1(\mathbb{T}^3)$, arXiv:1005.2832 [math.AP], 2010.
[16] Markus Keel and Terence Tao, Endpoint Strichartz estimates, Amer. J. Math. 120 (1998), no. 5, 955–980.  MR 1646048 |  Zbl 0922.35028
[17] Herbert Koch and Daniel Tataru, Dispersive estimates for principally normal pseudodifferential operators, Comm. Pure Appl. Math. 58 (2005), no. 2, 217–284.  MR 2094851 |  Zbl 1078.35143
[18] —, A priori bounds for the 1D cubic NLS in negative Sobolev spaces, Int. Math. Res. Not. IMRN 2007 (2007), no. 16, Art. ID rnm053, 36p.  MR 2353092 |  Zbl 1169.35055
[19] Edmund Landau, Über Gitterpunkte in mehrdimensionalen Ellipsoiden, Math. Z. 21 (1924), no. 1, 126–132.  MR 1544690 |  JFM 50.0118.01
[20] Jeremy Marzuola, Jason Metcalfe, and Daniel Tataru, Strichartz estimates and local smoothing estimates for asymptotically flat Schrödinger equations., J. Funct. Anal. 255 (2008), no. 6, 1497–1553.  MR 2565717 |  Zbl 1180.35187
[21] M. F. Pyškina, The asymptotic behavior of eigenfunctions of the Helmholtz equation that are concentrated near a closed geodesic, Zap. Naučn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 15 (1969), 154–160.  MR 294886 |  Zbl 0249.35015
[22] James V. Ralston, On the construction of quasimodes associated with stable periodic orbits, Comm. Math. Phys. 51 (1976), no. 3, 219–242. Article |  MR 426057 |  Zbl 0333.35066
[23] —, Approximate eigenfunctions of the Laplacian, J. Differential Geometry 12 (1977), no. 1, 87–100. Article |  MR 470998 |  Zbl 0385.58012
[24] Luc Robbiano and Claude Zuily, Strichartz estimates for Schrödinger equations with variable coefficients, Mém. Soc. Math. Fr. (N.S.) (2005), no. 101-102, vi+208.  MR 2193021 |  Zbl 1097.35002
[25] Gigliola Staffilani and Daniel Tataru, Strichartz estimates for a Schrödinger operator with nonsmooth coefficients, Comm. Partial Differential Equations 27 (2002), no. 7-8, 1337–1372.  MR 1924470 |  Zbl 1010.35015
[26] Hideo Takaoka and Nikolay Tzvetkov, On 2D nonlinear Schrödinger equations with data on ${\mathbb{R}}\times \mathbb{T}$, J. Funct. Anal. 182 (2001), no. 2, 427–442.  MR 1828800 |  Zbl 0976.35085
[27] Laurent Thomann, The WKB method and geometric instability for nonlinear Schrödinger equations on surfaces, Bull. Soc. Math. France 136 (2008), no. 2, 167–193. Numdam |  MR 2415340 |  Zbl 1161.35050
Copyright Cellule MathDoc 2018 | Crédit | Plan du site